# SDR SIMA973382

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 725372439
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - WEB REINFORCEMENT AT FS 287 HAD CORROSION WHICH EXCEEDED APPROVE LIMITS.  REMOVED AND REPLACED WEB REINFORCEMENT IAW SAAB 340B SRM 51-40-21.  A/C RETURNED TO SERVICE.  (M)
